Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Maxima in Brownian excursions


Author: Kai Lai Chung
Journal: Bull. Amer. Math. Soc. 81 (1975), 742-745
MSC (1970): Primary 60J65, 60J10, 60E05
DOI: https://doi.org/10.1090/S0002-9904-1975-13852-3
MathSciNet review: 0373035
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60J65, 60J10, 60E05

Retrieve articles in all journals with MSC (1970): 60J65, 60J10, 60E05


Additional Information